On some characterizations in probability by using minima and maxima of random variables. (Short Communication).
Aequationes mathematicae, Tome 16 (1977), pp. 313-314
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{AM2_1977__16_136708,
author = {Ignacy I. Kotlarski},
title = {On some characterizations in probability by using minima and maxima of random variables. {(Short} {Communication).}},
journal = {Aequationes mathematicae},
pages = {313--314},
year = {1977},
volume = {16},
zbl = {0391.60021},
url = {http://geodesic.mathdoc.fr/item/AM2_1977__16_136708/}
}
TY - JOUR AU - Ignacy I. Kotlarski TI - On some characterizations in probability by using minima and maxima of random variables. (Short Communication). JO - Aequationes mathematicae PY - 1977 SP - 313 EP - 314 VL - 16 UR - http://geodesic.mathdoc.fr/item/AM2_1977__16_136708/ ID - AM2_1977__16_136708 ER -
Ignacy I. Kotlarski. On some characterizations in probability by using minima and maxima of random variables. (Short Communication).. Aequationes mathematicae, Tome 16 (1977), pp. 313-314. http://geodesic.mathdoc.fr/item/AM2_1977__16_136708/